Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the space of functions without discontinuities of the second kind
HTML articles powered by AMS MathViewer

by L. Š. Grinblat PDF
Proc. Amer. Math. Soc. 60 (1976), 373-375 Request permission

Abstract:

In this note we prove a general theorem which implies the famous proposition that the space of functions without discontinuities of the second kind, equipped with the Skorohod metric, is homeomorphic to a complete metric space.
References
  • Gordon Thomas Whyburn, Analytic Topology, American Mathematical Society Colloquium Publications, Vol. 28, American Mathematical Society, New York, 1942. MR 0007095
  • Waclaw Sierpinski, General topology, Mathematical Expositions, No. 7, University of Toronto Press, Toronto, 1952. Translated by C. Cecilia Krieger. MR 0050870
  • Patrick Billingsley, Convergence of probability measures, John Wiley & Sons, Inc., New York-London-Sydney, 1968. MR 0233396
  • Ĭ. Ī. Gīhman and A. V. Skorohod, The theory of stochastic processes. I, Die Grundlehren der mathematischen Wissenschaften, Band 210, Springer-Verlag, New York-Heidelberg, 1974. Translated from the Russian by S. Kotz. MR 0346882
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E50, 60B10
  • Retrieve articles in all journals with MSC: 54E50, 60B10
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 60 (1976), 373-375
  • MSC: Primary 54E50; Secondary 60B10
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0423313-2
  • MathSciNet review: 0423313